Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Möbius and sub-Möbius structures

Author: S. Buyalo
Translated by: the author
Original publication: Algebra i Analiz, tom 28 (2016), nomer 5.
Journal: St. Petersburg Math. J. 28 (2017), 555-568
MSC (2010): Primary 53C23
Published electronically: July 25, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of a sub-Möbius structure is introduced, and necessary and sufficient conditions are found under which a sub-Möbius structure is a Möbius structure. It is shown that on the boundary at infinity $ \partial _{\infty } Y$ of every Gromov hyperbolic space $ Y$ there is a canonical sub-Möbius structure invariant under the isometries of $ Y$ and such that the sub-Möbius topology on $ \partial _{\infty } Y$ coincides with the standard one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 53C23

Retrieve articles in all journals with MSC (2010): 53C23

Additional Information

S. Buyalo
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, 27 Fontanka, St. Petersburg 191023, Russia

Keywords: M\"obius structures, cross-ratio, hyperbolic spaces
Received by editor(s): August 5, 2015
Published electronically: July 25, 2017
Additional Notes: Supported by RFBR (grant no. 14-01-00062)
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society